Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am very worried about my health. You see, for years Tylenol has been my choice medicine for all kinds of pain. I have also used it whenever I would feel like coming down with a cold. But now I worry that this might have caused me a great deal of trouble. I am feeling constant pain in my stomach and my friend has told me that I might have ulcers and that Tylenol is the cause of them. Is this true? Does Tylenol cause ulcers?

Loading...

Hi, you should definitely see a doctor about your stomach pain as soon as possible. It may be you have ulcer, but there is a very small chance it is caused by Tylenol. It is true that some pain meds can cause ulcers, but Tylenol is not one of these drugs. It belongs in the same group of drugs like Aspirin and Ibuprofen, but is not damaging to the lining of the stomach like these drugs. However, there is a different kind of danger when you use Tylenol too often. Tylenol can be very damaging to the liver. In fact, the damage can be even life threatening. So if you have used Tylenol very often you should definitely have you liver checked up. I am not trying to scare you but in your case, because of the pain you have been feeling, a visit to the doctors office is very necessary. I hope everything will turn out ok.
Reply

Loading...

hello. i hope that by now you saw a doctor. i had bad stomach aches. finally i went to the doctor got a blood test and in showed i had H pylori it a stomach bacteria and it also causes ulcer. i had to take2different  antibiotics and antiacid pill. i hope you are doing well
Reply

Loading...

I have been taking t 1's for about 3 yrs everyday in total aproximatly 400 to 500 per month, than I started getting alot of nausea and anxiety as I tried to cut back but I have also alot of stomach pains as well, my df has limited me to6 per day and my anxiety, well that was als or could be c used from getting addicted to ativan 2mg 6 times/day my doc has totally removed the ativan and put me on vallium 10 mg 3 /day but I find my anxiety is still very high what I am wondering is how long will this nausea and anxiety go on for? Gotta love having an addictive personality and low pain tolerance...
Reply

Loading...